Harmonic maps; a direct method in the calculuc of variations. (English) Zbl 0208.12802


35A15 Variational methods applied to PDEs
58E20 Harmonic maps, etc.
Full Text: DOI


[1] Halldor I. Eliasson, Variation integrals in fibre bundles (manuscript).
[2] Philip Hartman, On homotopic harmonic maps, Canad. J. Math. 19 (1967), 673 – 687. · Zbl 0148.42404
[3] Charles B. Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften, Band 130, Springer-Verlag New York, Inc., New York, 1966. · Zbl 0142.38701
[4] Richard S. Palais, Lusternik-Schnirelman theory on Banach manifolds, Topology 5 (1966), 115 – 132. · Zbl 0143.35203
[5] Richard S. Palais, Foundations of global non-linear analysis, W. A. Benjamin, Inc., New York-Amsterdam, 1968. · Zbl 0164.11102
[6] James Eells Jr. and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109 – 160. · Zbl 0122.40102
[7] K. Uhlenbeck, Morse theory on Banach manifolds, Bull. Amer. Math. Soc. 76 (1970), 105 – 106. · Zbl 0199.43102
[8] K. Uhlenbeck, Regularity theorems for solutions of elliptic polynomial equations, Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R. I., 1970, pp. 225 – 231.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.